# SDR 96ZZZX4969

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2153B
- Make and model: Piper PA-44-180
- Aircraft serial: 447995099
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spar
- Part number: 86444802
- Condition: Cracked
- Location: Nose Cone
- Part time: 5,900 hours
- Component: 86444800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, BOTH SPARS WERE DETERMINED TO HAVE CRACKS IN THE 'S' ANGLE REINFORCEMENT AT LOWER AFT BOLT HOLE FOR DRAG LINK MOUNTING BRACKET.  CRACKS RAN LENTGHWISE AND EXTENDED PAST BOLT HOLE IN BOTH DIRECTIONS APPROXIMATELY ONE INCH.  THIS IS THE SECOND SEMINOLE FOUND WITH THIS ON, AND IT IS A VERY DIFFICULT AREA TO ACCESS AND INSPECT.
